MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF DR 9550
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, upon interrogation of the device, multiple warning messages were displayed including: [27] the device was reinitialized 1 time since the beginning of life, [59] reset occurred on (b)(6) 2018, [a1] low shock impedance on (b)(6) 2018 and [a4] max shock energy ineffective on (b)(6) 2018.The patient is hospitalized and reportedly may have been experiencing runs of vt and may have been receiving shocks.It is also possible the patient was externally cardioverted however, this was not confimed.Preliminary analysis revealed that overload conditions were met on (b)(6) 2018.And confirmed that the reset occurred.This reset was related to the detection of corrupted data in the device memories.
 
Event or Problem Description
Reportedly, upon interrogation of the device, multiple warning messages were displayed including: [27] the device was reinitialized 1 times since the beginning of life, [59] reset occurred on (b)(6)2018, [a1] low shock impedance on (b)(6)2018 and [a4] max shock energy ineffective on (b)(6)2018.The patient is hospitalized and reportedly may have been experiencing runs of vt and may have been receiving shocks.It is also possible the patient was externally cardioverted however, this was not confirmed.Preliminary analysis revealed that overload conditions were met on (b)(6)2018.And confirmed that the reset occurred.This reset was related to the detection of corrupted data in the device memories.

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key7925078
Report Number1000165971-2018-00889
Device Sequence Number16609134
Product Code MRM
UDI-Device Identifier08031527012254
UDI-Public(01)08031527012254(11)140109(17)150209
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2015
Device Model NumberPARADYM RF DR 9550
Device Catalogue NumberPARADYM RF DR 9550
Device Lot Number2788
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/10/2018
Event Location Hospital
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;